# SDR UALA2012052903024

- Difficulty date: May 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 45,784 hours, 18,711 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Sleeve
- Condition: Grooved
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOSE GEAR HAS EXCESS VIBRATION ABOVE 100KTS AND THROUGH RETRACTION.  VIBRATION FELT THROUGH FIRST CLASS.  NR 1 VIBRATION FWD NOSE WHEEL DOORS DUE TO WORN HINGE BUSHING.  REMOVED BOTH L-R ROTATING ROD ASSY IAW, REF AMM.  NEED TO REINSTALL NEW ASSY LEFT AND RIGHT AFT NLG DOORS HAVE PLAY AT FWD HINGES.  REMOVED FWD HINGE ARMS FROM RT AFT NLG DOOR AND ACFT NOSE GEAR TORQUE LINKS HAVE PLAY AT UPPER AND LOWER ATTACH POINTS.  REPLACED UPPER AND LOWER TORQUE LINKS.  INSPECTED NLG AXLE SLEEVES PER TSM, FOUND BOTH LEFT & RIGHT SLEEVES ARE GROOVED.  REPLACED LEFT AND RIGHT SLEEVES.
